Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any side effects from zyprexa? jarrettfan2

Posted by adamie on October 26, 2001, at 19:19:13

In reply to Any side effects from zyprexa?, posted by jarrettfan2 on October 26, 2001, at 18:38:04


I dont mean to alarm you but you may be dealing with a condition known as doginitus. You may be turning into a puppy. Well actually no I have no knowledge of such effects from zyprexa. I am currently on zyprexa myself. I usually have always dealt with a bit of dry mouth. But since being on the zyprexa that minor problem for me seems to be gone. Much easier to talk. But perhaps it's just a coincidence.

> I am a newcomer to this board and I was wondering if anyone else out there experiences this strange side effect with zyprexa. I have noticed an increase in the amount of saliva I am producing. I notice this by swallowing more during the day, and occasionally wake up with drool on my pillow in the morning. I have also increased my klonopin intake as well as my zyprexa dosage and both of them have side effects of excessive salivation.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:adamie thread:82380
URL: http://www.dr-bob.org/babble/20011025/msgs/82390.html